# SDR ASAA2017091221905

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,359 hours, 10,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE EXIT SIGN IN FIRST CLASS GALLEY OVER THE COCKPIT DOOR FELL OFF.  ACFT GROUNDED. INSTALLED EXIT SIGN IN FIRST CLASS GALLEY OVER COCKPIT DOOR, OPS CHECK GOOD.
